# SDR NWAA09525516

- Difficulty date: February 18, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N516US
- Make and model: Boeing 757251
- Aircraft serial: 23204
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE CREW BEGAN TO SMELL AN ELECTRICAL ODOR IN THE FLIGHT DECK AND SHORTLY THEREAFTER THE EICAS MESSAGE EQPT COOLING FAN WAS DISPLAYED.  THE COM PROCEDURE WAS PERFORMED, THE SMELL DISSIPATED AND THE FLIGHT LANDED UNEVENTFULLY.  MX REPLACED THE EQUIPMENT COOLING FAN, SYS OPS WAS NORMAL AFTER THE EQUIPMENT COOLING FAN WAS REPLACED.  (K)
